RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2019 Volume 106, Issue 3, Pages 341–349 (Mi mzm12133)

This article is cited in 7 papers

On the Convergence of Franklin Series to $+\infty$

G. G. Gevorkyan

Yerevan State University

Abstract: It is proved that the partial sums of a series in the Franklin system with numbers $2^{\mu}$, $\mu\in \mathbb{N}$, cannot approach $+\infty$ on a set of positive measure. In particular, a Franklin series cannot converge to $+\infty$ on a set of positive measure.

Keywords: Franklin system, Franklin series, convergence to $+\infty$.

UDC: 517

Received: 25.10.2018
Revised: 17.02.2019

DOI: 10.4213/mzm12133


 English version:
Mathematical Notes, 2019, 106:3, 334–341

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025